Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Parallelizability of complex projective
Stiefel manifolds

Authors: L. Astey, S. Gitler, E. Micha and G. Pastor
Journal: Proc. Amer. Math. Soc. 128 (2000), 1527-1530
MSC (1991): Primary 57R25
Published electronically: August 17, 1999
MathSciNet review: 1670418
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The question of parallelizability of the complex projective Stiefel manifolds is settled.

References [Enhancements On Off] (What's this?)

  • [1] J.F. Adams, Vector fields on spheres, Ann. of Math. 75 (1962), 603-632. MR 25:2614
  • [2] L. Astey, S. Gitler, E. Micha, G. Pastor, Cohomology of complex projective Stiefel manifolds, to appear in Canad. J. Math.
  • [3] L. Astey, E. Micha, G. Pastor, Homeomorphism and diffeomorphism types of Eschenburg spaces, Diff. Geom. Appl. 7 (1997), 41-50. MR 98h:53072
  • [4] G.E. Bredon and A. Kosinski, Vector fields on $\pi$-manifolds, Ann. of Math. (2) 84 (1966), 85-90. MR 34:823
  • [5] J. Milnor and J.D. Stasheff, Characteristic classes, Annals of Mathematics Studies No. 76. Princeton Univ. Press, Princeton, New Jersey. MR 55:13428
  • [6] E. Thomas, Cross-sections of stably equivalent vector bundles, Quart. J. Math. Oxford Ser. (2) 17 (1966) 53-57. MR 33:4933

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57R25

Retrieve articles in all journals with MSC (1991): 57R25

Additional Information

L. Astey
Affiliation: Centro de Investigación del IPN, Apartado Postal 14-740, México 07000 D.F.

S. Gitler
Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627-0001

E. Micha

G. Pastor
Affiliation: Instituto Tecnológico Autónomo de México, Rio Hondo No. 1, San Angel, México 01000 D.F.

Received by editor(s): June 19, 1998
Published electronically: August 17, 1999
Additional Notes: The second author was partially supported by an NSF grant.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society